Neurologist Visit.

I saw my new Neurologist yesterday. With all this COVID-19, I didn’t do the medication change several months ago. But now… I have decided (after “understanding” this COVID-19) to start a medication-change again. I’ll start this in a couple days (this weekend). I’ll have to see how all this is working afterwards. Any of these new meds have all-new side effects and everything changes for me. I’m getting OFF the Depakote ER that causes the increased tremor and inability to speak all the words that I’m thinking of.

So… What is the new one?

BRIVIACT

After looking this up, I see the main side-effects are… 

Drowsy (just like all the others I have ever taken) 
Dizziness (just like all the others I have ever taken)
Loss of balance or coordination (just like all the others I have ever taken)
…and a few other things. (nothing new) 

One pill in the morning and one pill at night. Then I have to go through the whole process of getting off an old one. I’m not getting off ALL of them. Just changing the Depakote ER.

As long as my entire speaking comes back, the extreme tremor is lost and seizures are controlled, this will work just fine.

Reply??

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.